# SDR VGCA2020041309002

- Difficulty date: April 9, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N216WE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 41,829 hours, 24,161 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 6572783109
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER LH SIDE LEADING EDGE PANEL #9122 REWORKED (BLEND OUT) DENT FOUND BEYOND ALLOWABLE DAMAGE, REPAIRED IN ACCORDANCE WITH B727-200 SRM
